RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2014, Volume 95, Issue 6, Pages 836–841 (Mi mz10358)  

On the Convergence of Series in Spaces of Integrable Functions

I. R. Kayumov

Kazan (Volga Region) Federal University

Abstract: A sufficient condition for the convergence of series in the spaces $L_p$ on a set of infinite measure is obtained.

Keywords: convergence of series in $L_p$, $\sigma$-additive measure, Hölder's inequality.

DOI: https://doi.org/10.4213/mzm10358

Full text: PDF file (402 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2014, 95:6, 780–785

Bibliographic databases:

UDC: 517.521
Received: 13.05.2013
Revised: 21.11.2013

Citation: I. R. Kayumov, “On the Convergence of Series in Spaces of Integrable Functions”, Mat. Zametki, 95:6 (2014), 836–841; Math. Notes, 95:6 (2014), 780–785

Citation in format AMSBIB
\Bibitem{Kay14}
\by I.~R.~Kayumov
\paper On the Convergence of Series in Spaces of Integrable Functions
\jour Mat. Zametki
\yr 2014
\vol 95
\issue 6
\pages 836--841
\mathnet{http://mi.mathnet.ru/mz10358}
\crossref{https://doi.org/10.4213/mzm10358}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3306221}
\elib{http://elibrary.ru/item.asp?id=21826508}
\transl
\jour Math. Notes
\yr 2014
\vol 95
\issue 6
\pages 780--785
\crossref{https://doi.org/10.1134/S0001434614050228}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000338338200022}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84903398043}


Linking options:
  • http://mi.mathnet.ru/eng/mz10358
  • https://doi.org/10.4213/mzm10358
  • http://mi.mathnet.ru/eng/mz/v95/i6/p836

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:372
    Full text:44
    References:44
    First page:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019